# SDR DXTA2011072504667

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N883QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258773
- Aircraft time: 3,123 hours, 2,240 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH52339
- Part serial: YX065
- Condition: Worn
- Location: Nlg
- Part time: 899 hours, 628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRPLANE PULLS TO THE LT ON TAXI, TAKEOFF AND LANDING. REQUIRES CONSTANT RT TILLER, AND ON TAKEOFF, REQUIRES EXCESSIVE RT RUDDER.  AS ACFT ACCELERATES DURING TAKEOFF, MORE AND MORE RT RUDDER IS NEEDED AS SPEED INCREASES.  INSPECTED TIRES,  NOTED LT NLG TIRE WORN MORE THAN RT. FOUND OUT RT WAS CHANGED ON 7-16-11.  REMOVED AND REPLACED BOTH LT AND RT NOSE WHEEL ASSEMBLIES IAW MM 32-40-21.
